# SDR UIEA2020092102038

- Difficulty date: September 15, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,714 hours, 25,222 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 1942784
- Part serial: 1101802
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER EXTRACTOR HAS A CRACK AT THE INBOARD TEMP PROBE.  REMOVED AND INSTALLED LEFT WATER EXTRACTOR ASSY AND PERFORMED INSTALLATION AND TEST OK, PER AMM 21-51-04.
